# SDR UALA2010102804000

- Difficulty date: October 28, 2010
- Submitted: October 29, 2010
- Operation: Air carrier
- Aircraft: N651UA
- Make and model: Boeing 767322
- Aircraft serial: 25389
- Aircraft time: 80,654 hours, 12,933 cycles
- Engine: Pwa PW4060
- Engine time: 64,456 hours, 8,813 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part serial: 724705
- Condition: Coked
- Location: Nr 1
- Part time: 64,456 hours, 8,813 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR1 ENGINE HAS COAKING ON VSV AND COMPRESSOR CASE.  REPLACED ENGINE.
